# SDR TWAA9805301

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922L
- Make and model: Doug DC-9-32
- Aircraft serial: 47108
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 314195
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 599 - DURING CRUISE, THE LEFT HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  THE SYSTEM PRESSURE FLUCTUATED BETWEEN 1800 - 2800 PSI REGARDLESS OF PUMP SELECTION, HI-LOW-OFF.  REPLACED THE LEFT ENGINE DRIVEN HYDRAULIC PUMP MFG PN 314195.  OP-15 11-15-97 MCI.  (X)
